# SDR DALA2017100807374

- Difficulty date: October 7, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 42,719 hours, 28,768 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FLOORBEAM BS 200 BETWEEN RBL 9 - 44, THE FLOORBEAM WAS REPLACED IAW SRM 53-10-51-01-2,  51-40-08,  51-10-04, PAR 15,  21,  51-41-02,  AND 51-41-05.
